# SDR FDEA201611134011

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 88,692 hours, 36,196 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4929147
- Condition: Damaged
- Location: Bs 1380-1385
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1380 - 1385, RBL 72 SEAT TRACK MISSING LOBES.  REPAIRED IAW SRM 53-70-00.
